Full Text:   <1786>

CLC number: O211.6;F840.6

On-line Access: 

Received: 2001-10-08

Revision Accepted: 2002-01-28

Crosschecked: 0000-00-00

Cited: 0

Clicked: 4041

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2002 Vol.3 No.4 P.449-454

http://doi.org/10.1631/jzus.2002.0449


Moments and limiting distribution of a portfolio of whole life annuity policies


Author(s):  HE Wen-jiong, ZHANG Yi

Affiliation(s):  College Economics, College of Science, Zhejiang University, Hangzhou 310028, China

Corresponding email(s): 

Key Words:  Whole life annuity policy, Force of interest, Present value of benefit, Moment, Limiting distribution, Wiener process, Ornstein-Uhlenbeck process, Independent increment process


Share this article to: More

HE Wen-jiong, ZHANG Yi. Moments and limiting distribution of a portfolio of whole life annuity policies[J]. Journal of Zhejiang University Science A, 2002, 3(4): 449-454.

@article{title="Moments and limiting distribution of a portfolio of whole life annuity policies",
author="HE Wen-jiong, ZHANG Yi",
journal="Journal of Zhejiang University Science A",
volume="3",
number="4",
pages="449-454",
year="2002",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2002.0449"
}

%0 Journal Article
%T Moments and limiting distribution of a portfolio of whole life annuity policies
%A HE Wen-jiong
%A ZHANG Yi
%J Journal of Zhejiang University SCIENCE A
%V 3
%N 4
%P 449-454
%@ 1869-1951
%D 2002
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2002.0449

TY - JOUR
T1 - Moments and limiting distribution of a portfolio of whole life annuity policies
A1 - HE Wen-jiong
A1 - ZHANG Yi
J0 - Journal of Zhejiang University Science A
VL - 3
IS - 4
SP - 449
EP - 454
%@ 1869-1951
Y1 - 2002
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2002.0449


Abstract: 
A dual random model of a portfolio of variable amount whole life annuity is set with the mth moment of the present value of benefits, and the respective expressions of the moments under the assumption that the force of interest accumulation function is wiener process or ornstein-Uhlenbeck process. Furthermore, the limiting distribution of average cost of this portfolio is discussed with the expression of the limiting distribution under the assumption that the force of interest accumulation is an independent increment process.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Beekman, J.A., Fuelling, C.P., 1990. Interest and mortality randomness in some annuities. Insurance: Mathematics & Economics 9: 185-196.

[2] Beekman, J.A., Fuelling, C.P., 1991. Extra randomness in certain annuity models. Insurance: Mathematics & Economics 10: 275-287.

[3] Beekman, J.A. & Fuelling, C.P., 1993, One approach to dual randomness in life insurance. Scand. Actuar. J.,2:173-182.

[4] De Schepper, A., De Vylder, F., Goovaerts, M., Kass, R., 1992a. Interest rand omness in annuities certain. Insurance: Mathematics & Economics 11: 271-281.

[5] De Schepper, A., Goovaerts, M., 1992b. Some further results on annuities certain with random interest. Insurance: Mathematics & Economics 11: 283-290.

[6] De Schepper, A., Goovaerts, M., Delbaen, F., 1992c. The Laplace transform of annuities certain with exponential time distribution. Insurance: Mathematics & Economics 11: 291-294.

[7] Gray Parker, 1994a. Moments of the present value of a portfolio of policies. Scandinavian Actuarial Journal 1: 53-67.

[8] Gray Parker, 1994b. Limiting distribution of the present value of a portfolio. ASTIN Bulletin 24: 47-60.

[9] Gray Parker, 1994c. Stochastic analysis of a portfolio of endowment policies. Scandinavian Actuarial Journal 2: 119-130.

[10] Gray Parker, 1994d. Two stochastic approaches for discounting actuarial functions. ASTIN Bulletin 24: 167-181.

[11] He Wenjiong, Jiang Qingrong, 1998. Increasing life interest randomness. Applied Mathematics A Journal of Chinese Universities (Ser. A) 13: 145-152.

[12] He Wenjiong, Zhang Yi, 2001. Dual random model of increasing annuity. Applied Mathematics A Journal of Chinese Universities (Ser. B) 16: 63-71.

[13] Wu Chaobiao, 1995. Some Applied Aspects of Probability and Statistics (post-doctoral report). East China Normal Univ.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE